PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 73 | 1 | 1-13
Tytuł artykułu

Some nonexistence theorems on stable minimal submanifolds

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that there exist no stable minimal submanifolds in some n-dimensional ellipsoids, which generalizes J. Simons' result about the unit sphere and gives a partial answer to Lawson–Simons' conjecture.
Słowa kluczowe
Rocznik
Tom
73
Numer
1
Strony
1-13
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-01-03
Twórcy
autor
  • Department of Applied Mathematics Tsinghua University Beijing, 100084 People's Republic of China
Bibliografia
  • [FF] H. Federer and W. Fleming, Normal and integral currents, Ann. of Math. 72 (1960), 458-520.
  • [LS] H. B. Lawson Jr. and J. Simons, On stable currents and their applications in real and complex projective space, ibid. 98 (1973), 427-450.
  • [L1] P. F. Leung, Minimal submanifolds in a sphere, Math. Z. 183 (1983), 75-86.
  • [L2] P. F. Leung, An estimate on the Ricci curvature on a submanifold and some applications, Proc. Amer. Math. Soc. 114 (1992), 1051-1061.
  • [M] H. Mori, Notes on stable currents, Pacific J. Math. 61 (1975), 235-240.
  • [O] Y. Ohnita, Stable minimal submanifolds in compact rank one symmetric spaces, Tôhoku Math. J. 38 (1986), 199-217.
  • [PS] Y. L. Pan and Y. B. Shen, Stability of harmonic maps and minimal immersions, Proc. Amer. Math. Soc. 93 (1985), 111-117.
  • [S] J. Simons, Minimal varieties in riemannian manifolds, Ann. of Math. 88 (1968), 62-105.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv73i1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.